MAUDE Adverse Event Report: SMITH & NEPHEW, INC. T7 DRIVER SHAFT W/AO QC; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

SMITH & NEPHEW, INC. T7 DRIVER SHAFT W/AO QC; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Catalog Number 71174927
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/02/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the tip of the driver broke during a surgery and was left in the head of the screw in the patient.
 
Additional Manufacturer Narrative
Correction: additional information received indicate the tip of the driver did not break and nothing was left in the patient.No further actions are required.

Brand Name
T7 DRIVER SHAFT W/AO QC
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6444098
Report Number1020279-2017-00228
Device Sequence Number19226733
Product Code MDM
UDI-Device Identifier00885556387641
UDI-Public00885556387641
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71174927
Device Lot Number14KUP0015
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/02/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/29/2017
Supplement Report FDA Received Date04/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;